Monday, October 26, 2009

This Estrogen is kicking my BUTT!

Wow. I feel like crap and on more of an emotional roller coaster than before!! I have four patches on me now. UGH. The stress of life, no babies, no money...maybe, I am just stressed and the stupid patches probably amplify it.

Don't think I can find my way out of a paper bag right now. *sigh* I don't remember feeling this out of control on any of my other meds...I guess I need to go back and re-read some of my posts during the medicinal hormone times to see how crazy I was.

I am usually not a bottom-dweller. I am right now though. I know my limits (I guess that is a good thing at times)...and I am pushed way close to the line. I know God is in control. I know He knows the end of this...and I know He knows the way to get to the end...I know...I know, but it doesn't help my emotions/hormones. I will get through it one way or another...blah blah blah, I know the drill.

No comments: